Publications

HG: Deligne's conjecture for automorphic motives over CM-fields, Part I: factorization (joint with M. Harris and J. Lin), [PDF] prepublication (2018)

HG: Relations of rationality for special values of Rankin--Selberg L-functions of GL(n) x GL(m) over CM-fields (joint with Gunja Sachdeva), [PDF] prepublication (2018)

HG: Special values of L-functions and the refined Gan-Gross-Prasad conjecture (joint with Jie Lin), [PDF] prepublication (2017)

HG: Rationality for isobaric automorphic representations: The CM-case, [PDF]  Monatshefte Math. 187 (2018) 79 - 94

HG: Rationality results for the exterior and the symmetric square L-function (with an appendix by Nadir Matringe), [PDF] Math. Ann. 370 (2018) 1639 - 1679

HG: Period relations for cusp forms of GSp(4), (joint with Ronnie Sebastian), [PDF] Forum Math. 30 (2018) 581 - 598

Visit the team pages to see more information about previous publications not directly linked to this project.